The medication the doctor gave me yesterday consists of bags with white powder which you have to empty in your mouth and then wash away with water (as expected this is totally disgusting) and regular pills. So far, so good, I haven’t felt any pain since last night and my appetite is finally returning. But the drugs seem to have one inconvenient side effect: they make me very tired. I usually sleep 6 to 7 hours a night and do fine the rest of the day. Now, I have a hard time getting out of bed after 9 hours (my alarm clock is exhausted from all the snoozing), and I keep falling asleep behind my computer, on the train and in class, even while standing up... So I turned to Starbucks for some help, but when I got there I found this:
What’s going on? I can’t read the notices, but I hope and think they’re adding more seats, because this Starbucks is always crowded and it’s always a challenge to find a seat. There are some dates on the notices and from those I figure they’ll be renovating the place for two days and reopen on Thursday. I wonder what the new Starbucks will look like.